The identities of the free product of a pair of two-element monoids

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Article number14
Number of pages6
JournalAlgebra Universalis
Volume80
Issue number1
DOIs
Publication statusPublished - 1 Mar 2019

Fingerprint

Free Product
Monoids
Isomorphism

Keywords

  • Finite basis problem
  • Free product
  • Identity basis

ASJC Scopus subject areas

  • Algebra and Number Theory

WoS ResearchAreas Categories

  • Mathematics

Cite this

@article{0f5e6ba643d540d893c9d16ff34c250e,
title = "The identities of the free product of a pair of two-element monoids",
keywords = "Finite basis problem, Free product, Identity basis",
author = "Volkov, {Mikhail V.}",
year = "2019",
month = "3",
day = "1",
doi = "10.1007/s00012-019-0587-3",
language = "English",
volume = "80",
journal = "Algebra Universalis",
issn = "0002-5240",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

The identities of the free product of a pair of two-element monoids. / Volkov, Mikhail V.

In: Algebra Universalis, Vol. 80, No. 1, 14, 01.03.2019.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - The identities of the free product of a pair of two-element monoids

AU - Volkov, Mikhail V.

PY - 2019/3/1

Y1 - 2019/3/1

KW - Finite basis problem

KW - Free product

KW - Identity basis

UR - http://www.scopus.com/inward/record.url?scp=85062001963&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000459471500002

U2 - 10.1007/s00012-019-0587-3

DO - 10.1007/s00012-019-0587-3

M3 - Article

VL - 80

JO - Algebra Universalis

JF - Algebra Universalis

SN - 0002-5240

IS - 1

M1 - 14

ER -